# SDR IPXA2014101084571

- Difficulty date: October 6, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 13,075 hours, 8,174 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, MAIN CABIN FLOORBOARD 242YH LOWER SKIN IS CRACKED.  FABRICATED A NEW FLOORBOARD IAW EO A300-5320-16407-E, APPENDIX B.
